Keywords = Exponential stability
Number of Articles: 3
1. Exponential Stability Analysis for Delay-Differential Systems of Neutral Type with an LMI Approach

Volume 5, Issue 1, Winter and Spring 2019, Pages 11-20

Veerakyathaiah Umesha; Spirangaiah Padmanabhan; P. Baskar; Muhammad Syed Ali


2. On The Stability of The Quasi-Linear Implicit Equations in Hilbert Spaces

Volume 5, Issue 1, Winter and Spring 2019, Pages 105-112

Mehdi Benabdallah; Mohamed Hariri


3. Exponential Stability and Instability in Multiple Delays Difference Equations

Volume 1, Issue 2, Summer and Autumn 2015, Pages 174-184

S. Almutairy; M. Alshammari; Y. Raffoul